# SDR ZZDA2009089

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR RT SIDE CUSP WEB HAS CORROSION BETWEEN FS 579 AND FS 598.  INSTALLED NEW CUSP WEB AT FUSELAGE INTERIOR RT SIDE BETWEEN FS 579 AND 598.  REF B717 SRM 51-40-02 AND SRM 51-40-05.
